# SDR FDEA202407140999

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 73,064 hours, 18,986 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Nlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR INDICATOR LIGHT OUT.  SECONDARY GEAR INDICATOR (CONFIG PAGE) INDICATED  ALL DOWN AND LOCKED.  EMERGENCY DECLARED. LANDED WITHOUT INCIDENT.  EMERGENCY DECLARED   AMM 33-11-17-2  AMM 32-61-00-5  PER CREW DEBRIEF PRIMARY LIGHTS WERE INOP BUT CONFIG SYNOPTIC PAGE DISPLAYED ALL 4 GEAR GREEN.  NOSE GEAR PIN WENT IN SMOOTH WITH NO BINDING.  REPLAMPED NOSE GEAR INDICATOR LAMPS REF ABOVE.  LIGHTS WORK PROPERLY. PERFORMED LIGHTS TEST ALL LIGHTS FOR ALL 4 GEAR ILLUMINATED. PULLED LANDING GEAR CONTROL HANDLE OUT OF DOWN DETNET.  ALL GEAR SAFE AND UNSAFE LIGHTS ILLUMINATED. OK FOR SERVICE.
